An answer to a question of Cao, Reilly and Xiong


Creative Commons License

Ercan Z., Onal S.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.56, no.3, pp.957-959, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1007/s10587-006-0070-0
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.957-959

Abstract

We present a simple proof of a Banach-Stone type Theorem. The method used in the proof also provides an answer to a conjecture of Cao, Reilly and Xiong.